MAUDE Adverse Event Report: FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

FEMORAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer (person): phone: (b)(6).Pma/510(k) #: preamendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that leakage was discovered on the distal end of the catheter in a femoral artery pressure monitoring set following placement.The device was placed via "passage of invasive map" in the patient's right femoral artery.Along with leakage, return of hematic content was also noted, deeming the device unusable.The device was secured to the patient using sutures and the patient was bedridden.The catheter was exchanged at the same access site, presumably within the same procedure.No adverse effects to the patient have been reported.Additional information regarding the patient, device, and event has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Investigation - evaluation.It was reported to cook by agility logistics that the catheter from a femoral artery pressure monitoring set (rpn: (b)(4), lot number 13305935) leaked in the distal region and had a return of hematic content, deeming it unusable.As a result, a guide wire was used to the exchange the leaking catheter with a new one at the same site.No adverse effects to the patient were reported.The device had been implanted on (b)(6) 2021 and failed "after installation".Ancillary devices were not being utilized at the time of the failure.The device was secured to the patient using sutures (mononylon 3-0).The patient was reported to be bedridden.No force had been exerted on the catheter.A review of the complaint history, device history record (dhr), and quality control of the device was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhrs for the reported complaint device lot (13305935) and the related catheter component lots revealed no recorded non-conformances related to the reported failure mode.A database search did not identify any other events associated with the reported device lot.As there are no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints have been received from the field, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in field.This device is not supplied with an instructions for use (ifu).Based on the information provided, no product returned, and the results of our investigation, a definitive root cause for this event was unable to be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
The device was placed for invasive mean arterial pressure monitoring in the right femoral artery.

Brand Name
FEMORAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key11605200
Report Number1820334-2021-01054
Device Sequence Number4352160
Product Code DQO
UDI-Device Identifier00827002019096
UDI-Public(01)00827002019096(17)230714(10)13305935
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2023
Device Model NumberN/A
Device Catalogue NumberC-PMS-400-FA
Device Lot Number13305935
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date07/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONONYLON 3-0 SUTURES.